# SDR CALA2019032200442

- Difficulty date: March 20, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 42,241 hours, 15,141 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTANL STAB LOWER SURFACE CRACKED AT STA 184.17. REF FLEET CYCLE LOG PAGE 9657543. SEE FLEET CYCLE LOG PAGE 9657543 FOR DETAILS OF WORK ACCOMPLISHED. REPAIRED PER SRM 55-10-01, REPAIR 11. INITIATED DIP TO DO THE INSPECTIONS AS GIVEN IN TABLE 204/REP 11 AND FIGURE 206/ REP 11 AT 56000 TOTAL FLIGHT CYCLES AND 9000 FLIGHT CYCLE INTERVALS THEREAFTER. INSP METHODS ARE A DETAILED VISUAL AND EXTERNAL LFEC PERFORM LT HORIZONTAL STAB LOWER SUFACE REPAIR INITIAL INSPECTION AT 56,00 TOTAL COMPONENT CYCLES, THE EVERY 9,000 FLIGHT CYCES THEREAFTER, METHODS DVI AND LFEC PER SRM 55-10-01 REPAIR 11. PLACED ON DIP. TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED. Q/C REVIEWED. RECORDS UPDATE INIT: 56,000 TAFC; AUTO-ITO TO RIR(-2364) RIR: 9,000 F/C.....DH
